Loading [MathJax]/jax/output/HTML-CSS/config.js
Journals
Resources
About Us
Open Access
Go to previous page

Global Convergence of a New Conjugate Gradient Method with Wolfe Type Line Search

Year:    2012

Journal of Information and Computing Science, Vol. 7 (2012), Iss. 1 : pp. 67–71

Abstract

In this paper, a new nonlinear conjugate gradient methods with wolfe type line search for solving unstrained optimization problems is proposed. The direction generated by the new methods produce sufficient descent search direction. Under some conditions, we give the global convergence results for the new nonlinear conjugate gradient methods with Wolfe type line search. Finally, the numerical results show that the new method is also efficient for general unconstrained optimizations.

Journal Article Details

Publisher Name:    Global Science Press

Language:    English

DOI:    https://doi.org/2024-JICS-22663

Journal of Information and Computing Science, Vol. 7 (2012), Iss. 1 : pp. 67–71

Published online:    2012-01

AMS Subject Headings:   

Copyright:    COPYRIGHT: © Global Science Press

Pages:    5

Keywords: